# SDR AALA20140408006

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CRACKED BELOW NR 4 SEAT TRACK AT STATION 845, JUST ABOVE FUEL TANK.  INSTALLED NEW SUPPORT BRACKET IAW AARD 51-00-05-1 & DWG 3925816-502 & 9936634.
